# SDR C2XA98IA522

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING A 5A CHECK INSPECTION, THE RIGHT WING STRINGER NR 10 WAS FOUND CRACKED.  MAINTENANCE REPAIRED THE STRINGER USING A SPLICE REPAIR IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5710-01010.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
